Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 26, Issue 10, Pages 643-648
http://dx.doi.org/10.1155/S0161171201006317

Stability in E-convex programming

Department of Mathematics, Faculty of Science, Tanta University, Tanta, Egypt

Received 12 April 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ebrahim A. Youness, “Stability in -convex programming,” International Journal of Mathematics and Mathematical Sciences, vol. 26, no. 10, pp. 643-648, 2001. https://doi.org/10.1155/S0161171201006317.